| Model Number |
5.5PED |
| Medical Device Problem Codes |
Material Discolored (1170); Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/22/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the device had a black coloring found at 2 cm from the tip when the tube was exchanged.It was stated that the trachea was clean inside and no black stain or lesion.There was no patient injury.
Additional Manufacturer Narrative
Evaluation summary: one sample of device was received for evaluation.The reported event was confirmed.All manufacturing controls were found effective to detect the reported failure mode.A visual inspection was performed, and it was observed the distal end of the cannula presents a bluish discoloration, but all chemicals used in the manufacturing process for pediatric products are clear color and no similar stains have been seen in the manufacturing process, therefore, the failure mode is not considered as related to manufacturing process.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.